Partial regularity for BV minimizers

Author: 

Gmeineder, F
Kristensen, J

Publication Date: 

17 December 2018

Journal: 

Archive for Rational Mechanics and Analysis

Last Updated: 

2021-03-19T21:54:19.053+00:00

Issue: 

3

Volume: 

232

DOI: 

10.1007/s00205-018-01346-5

page: 

1429-1473

abstract: 

We establish an ε -regularity result for the derivative of a map of bounded variation that minimizes a strongly quasiconvex variational integral of linear growth, and, as a consequence, the partial regularity of such BV minimizers. This result extends the regularity theory for minimizers of quasiconvex integrals on Sobolev spaces to the context of maps of bounded variation. Previous partial regularity results for BV minimizers in the linear growth set-up were confined to the convex situation.

Symplectic id: 

952931

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article